# SDR USAA2012051700017

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 41,111 hours, 15,278 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 466191
- Condition: Faulty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT, RIGHT OUTER BRAKE TEMPERATURE VERY QUICKLY SHOT UP TO OVER 300 DEGREES F.  AIRCRAFT EXITED TAXIWAY, APPLIED BRAKE FAN AND TEMPERATURE REDUCED TO BELOW 100 DEGREES F.  ON TAKEOFF APPLICATION, TEMP EXCEEDED 300 DEGREES F.  ABORTED TAKEOFF AT 80 KNOTS.  TEMP REDUCED AGAIN WITHOUT BRAKE FAN.  REMOVED AND REPLACED BRAKE TEMP SENSOR IAW AIRBUS MAINTENANCE MANUAL 32-47-15.
